# SDR CA960328009

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna A188B
- Engine: Cont IO550*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Condition: Spalled
- Location: Engine
- Part time: 162 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION AND UPON DISMANTLING, #3 & #4 INTAKE LOBES, #5 EXHAUST LOBE, AND #5 & #6 INTAKE LOBES ON CAMSHAFT WERE SPALLED. TWO LOBES WERE SPALLED OVER ENTIRE FACE AND TWO WERE SPALLED ONLY IN THE CENTRE. TWO LIFTERS WERE CORRODED BADLY. ALL MAIN BEARING INSERTS AND ALL CONNECTING ROD BEARING INSERTS WERE METAL CONTAMINATED.
